# SDR 2019FA0000346

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: General aviation
- Aircraft: N642AC
- Make and model: Airbus A320-214
- Aircraft serial: 5278
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Equip
- Condition: Missing
- Location: Multiple
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL OF AIRCRAFT AT MAINTENANCE FACILITY, IT WAS FOUND THAT SAFETY RELATED COMPONENTS WERE NOT
INSTALLED IN THE AIRCRAFT AND NO ENTRY WAS MADE IN THE AIRCRAFT TECHNICAL LOGBOOK, NOR WAS IT STATED ON THE SPECIAL FLIGHT PERMITS.
THE MISSING COMPONENTS ARE:
LH FWD DOOR ESCAPE SLIDE
LH OFF-WING ESCAPE SLIDE RESERVOIR
LH AFT DOOR ESCAPE SLIDE
AIRCRAFT WAS PREPARED FOR FERRY-FLIGHT IN JACKSONVILLE USA AND SIGNED FOR BY A DAR.
